# SDR HEEA954249

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3535T
- Make and model: Bolkms BO105S
- Aircraft serial: S113
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Defective
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT CANNOT BE CALIBRATED.  (NOT ENOUGH ADJUSTMENT)  TIME SINCE REPAIR 0:00.
